MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2100
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a chemolock¿ port that reportedly leaked a few drops of chemotherapy.During an infusion, the patient alerted the nurse that the lines had come undone.When the nurse went to look into the issue, it was identified that the female and male connectors on the chemolocks came apart.Luckily, the patient was able to spot the issue and report it quickly (which averted a full chemo spill).The nurse knew that the pieces were connected before they left the room.The nursing staff reconnected the pieces to investigate, and they were able to be pulled apart very easily.The staff changed out that part of the line.The next (replacement) female and male connectors fit more securely and were not able to be pulled apart.There was no human harm was associated with this event.
 
Additional Manufacturer Narrative
One photo was shared by the customer, where the item and lot information from the item #cl2100 was observed.No damage or anomalies are confirmed.Twenty-nine new samples item #cl2100, were received for evaluation.As received no physical damages or anomalies were observed.The samples were tested as per procedure and no leaks or anomalies were confirmed.The male luer were confirmed to comply with iso design expectations.Complaint of leaks cannot be confirmed or replicated.Date returned to mfg:10jan2024.

Brand Name
CHEMOLOCK¿ PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18509567
Report Number9617594-2024-00029
Device Sequence Number7900985
Product Code ONB
UDI-Device Identifier00887709057005
UDI-Public(01)00887709057005(17)281001(10)13797343
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2100
Device Lot Number13797343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date01/13/2024
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK
Patient SexUnknown